# SDR RYNA2009

- Difficulty date: December 14, 2009
- Submitted: December 19, 2009
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 57,466 hours, 21,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLOORBEAMS AT STA 365 CORROSION WAS FOUND AT RBL 3.25 TO RBL 10.25.  REVIEW OF FINDINGS FOUND DAMAGE OUTSIDE NORMAL SRM LIMITS.  PERFORMED PERMANENT REPAIRS PER RYAN EO RN757-53-09 AND COTNEY AEROSPACE ENGINEERING EA EAA168-1.  CUT AND REMOVED AND DAMAGED FLOORBEAM UPPER FLANGE FABRICATED AND INSTALLED REPAIR PARTS.
